# SDR SWAA2024102337745

- Difficulty date: September 14, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATE RETAINER INTERNAL CAVITY LEADING EDGE LOCATED ORSS 570 AT LT WING 2024-572787<[01] REPLACED NUTPLATE RETAINER ( GANG CHANNEL) INTERNAL CAVITY LEADING EDGE LOCATED ORSS 570 AT LT AND PERFORMED GENERAL VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND DAMAGE I.A.W B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 112A4402 SHEET 14;[02] CORRECTED STEP 1: REPLACED NUTPLATE RETAINER ( GANG CHANNEL) INTERNAL CAVITY LEADING EDGE LOCATED ORSS 570 AT LT AND PERFORMED GENERAL VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND DAMAGE I.A.W B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 112A4402 SHEET 14 ; REV-;[03] TASK COMPLETED
